# SDR IPXA2014073083799

- Difficulty date: July 5, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 65,491 hours, 13,525 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CRACKS MIGRATING FROM 3 EA RIVETS ON BEADED DOUBLER AT LT WING FIXED L/E XOS=701.  ACCOMPLISHED TIME LIMITED REPAIR TO LT WING FIXED L/E BEADED DOUBLER XOS=673.7- XOS=703.5 IAW EO 5730-55062-A AND EA 011-5730-01-A5485.
